# SDR ASAA2015120914168

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,002 hours, 3,825 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST, MASTER RECALL "CONTROLLER CABIN" ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, NO FAULTS NOTED.  SYS TEST NORMAL, REF AMM 21-61-00.
